RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guliev, Vagif Sabir ogly

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 1

Number of views:
This page:2222
Abstract pages:4843
Full texts:1756
References:654
E-mail:

http://www.mathnet.ru/eng/person27405
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:guliyev.vagif-sabir
https://mathscinet.ams.org/mathscinet/MRAuthorID/209311

Publications in Math-Net.Ru
2019
1. R. A. Bandaliyev, V. S. Guliyev, “Embedding Theorems between Variable-Exponent Morrey Spaces”, Math. Notes, 106:4 (2019), 488–500  mathnet  isi  elib  scopus
2. V. S. Guliev, E. D. Ibragimov, “Conditions for the $L_{p,\lambda}$-Boundedness of the Riesz Potential Generated by the Gegenbauer Differential Operator”, Mat. Zametki, 105:5 (2019),  685–695  mathnet  elib; Math. Notes, 105:5 (2019), 674–683  isi  scopus
2018
3. V. S. Guliev, F. Deringoz, S. G. Hasanov, “Commutators of Fractional Maximal Operator on Orlicz Spaces”, Mat. Zametki, 104:4 (2018),  516–526  mathnet  elib; Math. Notes, 104:4 (2018), 498–507  isi  scopus
2017
4. A. Eroglu, V. S. Guliev, J. V. Azizov, “Characterizations for the Fractional Integral Operators in Generalized Morrey Spaces on Carnot Groups”, Mat. Zametki, 102:5 (2017),  789–804  mathnet  mathscinet  elib; Math. Notes, 102:5 (2017), 722–734  isi  scopus
2014
5. Vagif S. Guliyev, Fatai A. Isayev, Zaman V. Safarov, “Two-weighted inequality for $p$-admissible $B_{k,n}$–singular operators in weighted Lebesgue spaces”  mathnet
6. V. S. Guliev, Zhijian Wu, Ying Xiao, “Morrey-type Banach spaces, maximal operator and Fourier multipliers”  mathnet
7. Vagif S. Guliyev, Zhijian Wu, Ying Xiao, “Morrey-type Banach spaces, maximal operator and Fourier multipliers”  mathnet
2013
8. C. Aykol, V. S. Guliyev, A. Serbetci, “The O'Neil inequality for the Hankel convolution operator and some applications”, Eurasian Math. J., 4:3 (2013),  8–19  mathnet
9. A. Akbulut, V. S. Guliev, Sh. A. Muradova, “On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces”, Eurasian Math. J., 4:1 (2013),  7–20  mathnet  mathscinet  zmath
2012
10. V. S. Guliyev, “Generalized weighted Morrey spaces and higher order commutators of sublinear operators”, Eurasian Math. J., 3:3 (2012),  33–61  mathnet  mathscinet  zmath
2011
11. V. S. Guliyev, A. Serbetci, A. Akbulut, Y. Y. Mammadov, “Nikol'skii–Besov and Lizorkin–Triebel spaces constructed on the base of the multidimensional Fourier–Bessel transform”, Eurasian Math. J., 2:3 (2011),  42–66  mathnet  mathscinet  zmath
2010
12. V. I. Burenkov, V. S. Guliyev, A. Serbetci, T. V. Tararykova, “Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces”, Eurasian Math. J., 1:1 (2010),  32–53  mathnet  mathscinet  zmath
2009
13. V. S. Guliev, N. N. Garakhanova, “The Sobolev–Il'in theorem for the $B$-Riesz potential”, Sibirsk. Mat. Zh., 50:1 (2009),  63–74  mathnet  mathscinet  elib; Siberian Math. J., 50:1 (2009), 49–59  isi  scopus
2008
14. V. S. Guliev, N. N. Garakhanova, Yu. Zeren, “Pointwise and integral estimates for the $B$-Riesz potential in terms of $B$-maximal and $B$-fractional maximal functions”, Sibirsk. Mat. Zh., 49:6 (2008),  1263–1279  mathnet  mathscinet; Siberian Math. J., 49:6 (2008), 1008–1022  isi  scopus
2007
15. V. S. Guliev, Sh. A. Nazirova, “A rearrangement estimate for the generalized multilinear fractional integrals”, Sibirsk. Mat. Zh., 48:3 (2007),  577–585  mathnet  mathscinet  zmath; Siberian Math. J., 48:3 (2007), 463–470  isi  scopus
2003
16. V. S. Guliev, R. A. Bandaliev, “Two-Weight Inequalities for Integral Operators in $L_p$-Spaces of Banach-Valued Functions and Their Applications”, Tr. Mat. Inst. Steklova, 243 (2003),  194–212  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 243 (2003), 185–203
1997
17. V. S. Guliev, “On the theory of multipliers of Fourier integrals for Banach-space-valued functions”, Tr. Mat. Inst. Steklova, 214 (1997),  164–181  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 214 (1996), 157–174
1995
18. V. S. Guliev, P. I. Lizorkin, “Spaces of Banach-valued analytic and periodic functions”, Trudy Mat. Inst. Steklov., 210 (1995),  101–119  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 210 (1995), 74–88
1993
19. V. S. Guliev, P. I. Lizorkin, “Classes of holomorphic and harmonic functions in the polydisk in connection with their boundary values”, Trudy Mat. Inst. Steklov., 204 (1993),  137–159  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 204 (1994), 117–135
20. V. S. Guliev, “Two-weighted inequalities for integral operators in $L_p$-spaces, and their applications”, Trudy Mat. Inst. Steklov., 204 (1993),  113–136  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 204 (1994), 97–116
1992
21. P. I. Lizorkin, V. S. Guliev, “Functional spaces and approximation problems on Heisenberg group”, Trudy Mat. Inst. Steklov., 201 (1992),  245–272  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 201 (1994), 205–227
1989
22. V. S. Guliev, “Some classes of anisotropic integral operators and weighted embedding theorems in a domain with a nonsmooth boundary”, Dokl. Akad. Nauk SSSR, 304:6 (1989),  1289–1293  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 199–203

Presentations in Math-Net.Ru
1. Necessary and sufficient conditions for the boundedness of the fractional integral operators in the local Morrey-type spaces on Carnot groups
V. S. Guliyev
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 10:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020